# SDR AALA202504020556

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 16,743 hours, 4,548 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA DUE TO THE FLIGHT CREW REPORTING THAT THEY LOST YELLOW HYDRAULIC SYSTEM QUANITY. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE # 2 ENGINE YELLOW HYDRAULIC PRESSURE LINE LEAKING AND REPLACED IT PER AMM 29-13-49. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
